On Almost-Everywhere Convergent Eigenfunction Expansions of the Laplace-Beltrami Operator

Journal Article (Journal Article)

Full Text

Duke Authors

Cited Authors

  • Harer, J

Published Date

  • January 1, 1982

Published In

Volume / Issue

  • 92 / 1

Start / End Page

  • 133 - 138

Electronic International Standard Serial Number (EISSN)

  • 1469-8064

International Standard Serial Number (ISSN)

  • 0305-0041

Digital Object Identifier (DOI)

  • 10.1017/S030500410005979X

Citation Source

  • Scopus